MathSciNet Relay Station
MathSciNet bibliographic data
MR946220 58C27
Nishimura, Takashi Topological types of finitely-$C\sp 0$-$K$-determined map-germs. Trans. Amer. Math. Soc. 312 (1989), no. 2, 621–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement